# SDR ASAA2020030632365

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,485 hours, 15,358 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8HY
- Condition: Faulty
- Location: Cockpit
- Part time: 26,955 hours, 7,931 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROX 15 MIN AFTER T/O THE WEATHER RADAR FAIL 9WXR FAIL ANNUNCIATED ON THE CAPT'S SIDE. ANNUNCIATION EXTINGUISHED APPROX 5 MIN LATER. WITH RADAR IN "AUTO" MODE, DISPLAYS (BOTH) SHOWED ABOUT 80% RED WHILE VISUALLY IN CLR CONDITIONS. RADAR SEEMS TO OPERATE NORMALLY. GROUNDED - YES. RELEASED PER MEL 34-15H AUTO TILT MULTI SCAN FUNCTION INOP. DUE TO HISTORY IN REGARDS TO AUTO TILT MODE VERSUS MANUAL MODE, OPENED C/B D13 ON P6-1, MIG 51A INSTALLED. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL PER B737-800 AMM REF 34-43-91-400-801/34-43-91-000-801. REMOVED MIG51A, CLOSED C/B, OP'S CK'S GOOD.
